# SDR V0XR20190624001

- Difficulty date: June 11, 2019
- Submitted: June 24, 2019
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N690CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10182
- Aircraft time: 33,404 hours, 24,886 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Tripler
- Part number: 6705300290
- Condition: Gouged
- Location: Bs 977
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRIPLER REPAIR AT F.S. 977.00 STGR 27 IS GOUGED.  REMOVED EXISTING REPAIR AND FABRICATED NEW REPAIR PARTS AND INSTALLED THEM IAW REO 670-53-00-290 REV-F, AND DWG  PL BA670-39313 REV-A.
